# SDR REXA2015081100793

- Difficulty date: August 11, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N918XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15156
- Aircraft time: 18,699 hours, 11,979 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-52-810-104, POSSIBLE CRACK ON PAX DOOR, INNER HANDLE BY TAPER PIN.  R & R INNER HANDLE ON PAX DOOR IAW AMM 52-11-02.  PERFORMED OPERATION CHECK OF PAX DOOR IAW AMM 52-11-00.  OPERATIONS CHECKED GOOD.
